Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with HER2, breast cancer, on herceptin treatment, have yellow tinged drips from nose, greenish mucus. Suggestion?

Hi, I am 42 female diagnosed with HER2+ breast cancer . I finished chemo in late April and 25 sessions of radiation in June. On one year Herceptin treatment since mid February 2012. Last week I had a sore throat and slight fever followed by pink eye. Five days ago my GP prescribed Garamycin 0.3% 4 times a day for 5 to 7 days. Yesterday i noticed yellow tinged drips from my nose. I have been coughing up greenish phlegm/mucus for several days now but this yellow tinged drip is new. Can you please advise?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Oncologist, Radiation 's  Response
this symptom is totally unrelated to your breast cancer treatment or disease itself. most likely you have got a viral infection. most of the time it get regressed automatically. dont worry right now. please wait for 5-6 days , if the symptoms persists consult your oncologist or physician.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor